Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Irritation in eyes with black floaters while looking at bright light

Hi, I do see some black floaters while looking at bright light. i dnt any problem in vision. The floater appear only when i see them minutely in bright light else no problem. Sometimes while owrking on computer my eye got moists n little irritation n reddishness. Doc say it s inflammation LUbrex given drop and predmet drop to use daily 4 times WYSOLONE tab 10mg given test like chest xray and mantoux and TC DC ESR . I am really worried if I am serious. Can you please help me out and guide me under this situation. Please.
Asked On : Tue, 24 May 2011
Answers:  2 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you have to follow the guidelines of a good eye specialist. in this no Ayurveda and homeopathy should be taken without consultation
Answered: Tue, 24 May 2011
Ophthalmologist Dr. P. K. Sehgal's  Response
floaters are due to small particulate matter in the posterior part of the eye( in the vitreous).. they are harmless and do not have any effect on vision.
there is no treatment nor is it required for floaters.
you may continue using lubrex drops ...but predmet drops and wysolone tabs should be discontinued
Answered: Sat, 28 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor